# SDR CA190510001

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 54,271 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: MS21438114G
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT WALK AROUND A ROLLER WAS FOUND BROKEN ON THE #1 FLAP TRACK CARRIAGE ASSY. FLAP SYSTEM WAS INSPECTED, ROLLER WAS REPLACED AND NO OTHER DAMAGE WERE FOUND. NO CAUSE FOR THE FAILURE WAS FOUND, THE FLAP SYSTEM WAS RIG PROPERLY. (TC# 20190510001)
